# SDR 08FDEA04599

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655614815
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL RACK, MAIN DECK CREASE BEAM WEB UPPER SURFACE BS 1000-1006 LBL 68 HAS   CORROSION.  REMOVED DAMAGED PARTS PER REF SRM 51-30-02, FABRICATED NEW PARTS REF DWG 65-56148-15 AND -23. TREATED AND PRIMED PER REF SRM 51-10-3. INSTALLED NEW PARTS PER REF SRM 51-30-02. THIS IS CLASSIFIED AS A MINOR REPAIR
